Young tableaux and Arf partitions

Öz The aim of this work is to exhibit some relations between partitions of natural numbers and Arf semigroups. We also give characterizations of Arf semigroups via the hook-sets of Young tableaux of partitions.

Kaynak Göster

Bibtex @ { tbtkmath575275, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2019}, volume = {43}, pages = {448 - 459}, doi = {}, title = {Young tableaux and Arf partitions}, key = {cite}, author = {Tutaş, Nesrin and Karakaş, Halil İbrahim and Gümüşbaş, Nihal} }
APA Tutaş, N , Karakaş, H , Gümüşbaş, N . (2019). Young tableaux and Arf partitions . Turkish Journal of Mathematics , 43 (1) , 448-459 .
MLA Tutaş, N , Karakaş, H , Gümüşbaş, N . "Young tableaux and Arf partitions" . Turkish Journal of Mathematics 43 (2019 ): 448-459 <
Chicago Tutaş, N , Karakaş, H , Gümüşbaş, N . "Young tableaux and Arf partitions". Turkish Journal of Mathematics 43 (2019 ): 448-459
RIS TY - JOUR T1 - Young tableaux and Arf partitions AU - Nesrin Tutaş , Halil İbrahim Karakaş , Nihal Gümüşbaş Y1 - 2019 PY - 2019 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 448 EP - 459 VL - 43 IS - 1 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics Young tableaux and Arf partitions %A Nesrin Tutaş , Halil İbrahim Karakaş , Nihal Gümüşbaş %T Young tableaux and Arf partitions %D 2019 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 43 %N 1 %R %U
ISNAD Tutaş, Nesrin , Karakaş, Halil İbrahim , Gümüşbaş, Nihal . "Young tableaux and Arf partitions". Turkish Journal of Mathematics 43 / 1 (Şubat 2019): 448-459 .
AMA Tutaş N , Karakaş H , Gümüşbaş N . Young tableaux and Arf partitions. Turkish Journal of Mathematics. 2019; 43(1): 448-459.
Vancouver Tutaş N , Karakaş H , Gümüşbaş N . Young tableaux and Arf partitions. Turkish Journal of Mathematics. 2019; 43(1): 448-459.
IEEE N. Tutaş , H. Karakaş ve N. Gümüşbaş , "Young tableaux and Arf partitions", Turkish Journal of Mathematics, c. 43, sayı. 1, ss. 448-459, Şub. 2019